# SDR UPS98227541

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CRACKS FOUND ON BS 870 TERMINAL FITTING LT AND RT.  BOTH BS 870 LT AND RT TERMINAL FITTINGS REPLACED.
